MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AR40E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, if explanted, give date: not applicable, as lens was removed/replaced during the same procedure.Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was inserted, the haptic folded, however, the lens would not open.The lens was removed and replaced with the same model and diopter lens without incident.Through follow-up, it was confirmed there was no vitrectomy, incision enlargement or sutures required.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10292335
Report Number2648035-2020-00509
Device Sequence Number19080544
Product Code HQL
UDI-Device Identifier05050474514065
UDI-Public(01)05050474514065(17)250207
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2025
Device Model NumberAR40E
Device Catalogue NumberAR40E00025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Date Report Sent to FDA01/01/2005